# SDR TSAA9857213

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT SIDE OUTBOARD WING LOWER SKIN AT WING STATION 495.  REWORKED AREA PER ECO 1684R8 AND DEVIATION 'F' FOR ECO 1684R8.  AIRCRAFT RETURNED TO SERVICE.  (M)
